Dynamic programming solution of incentive constrained problems

A. Rustichini

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)329-354
Number of pages25
JournalJournal of Economic Theory
Volume78
Issue number2
Publication statusPublished - 1998

Cite this

Rustichini, A. / Dynamic programming solution of incentive constrained problems. In: Journal of Economic Theory. 1998 ; Vol. 78, No. 2. pp. 329-354.
@article{617cb7b4c8fe455dac6b5108843b3297,
title = "Dynamic programming solution of incentive constrained problems",
author = "A. Rustichini",
note = "Pagination: 25",
year = "1998",
language = "English",
volume = "78",
pages = "329--354",
journal = "Journal of Economic Theory",
issn = "0022-0531",
publisher = "Academic Press Inc.",
number = "2",

}

Dynamic programming solution of incentive constrained problems. / Rustichini, A.

In: Journal of Economic Theory, Vol. 78, No. 2, 1998, p. 329-354.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Dynamic programming solution of incentive constrained problems

AU - Rustichini, A.

N1 - Pagination: 25

PY - 1998

Y1 - 1998

M3 - Article

VL - 78

SP - 329

EP - 354

JO - Journal of Economic Theory

JF - Journal of Economic Theory

SN - 0022-0531

IS - 2

ER -